Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

Pages: 1
Kenn
Newbie

Reged: 08/24/13
Posts: 2
Atripla side effects (what not someone else with Atripla Drama)
      #273566 - 08/24/13 07:08 PM

Looking for another opinion if I should continue with Atripla and try to ride out the next two weeks or stop and try another medication. I'm on day 5, I have a history of anxiety and so far this has been multiplied two fold. I have been walking up with panic attacks, feeling over hyper (at least my house is clean), my chest is tight when I breathe, other than that the dizziness and light headed symptoms have decreased over the past few days. My doctor said it's my decision but would like me to give it at least two weeks. Thoughts and thanks

Edited by Kenn (08/26/13 01:05 AM)

Post Extras: Remind Me!   Notify Moderator  
riverprincessModerator
Moderator

Reged: 12/25/11
Posts: 1653
Loc: Jersey Shore
Re: Atripla new
      #273567 - 08/24/13 08:59 PM

This is a personal choice that only you can really decide which way to go. You need to weigh how uncomfortable these side effects are making you. If your dr says to wait it out 2 weeks that isn't htat long. What do your vitals read? Pulse, ? Sems most docs are perscribling Atripla but that doesn't mean its for everyone. There is a new one that just came out with very few sides. But again its a choice that you need to really decide for yourself. If you are comfortable with your dr then consider his opinion .

Post Extras: Remind Me!   Notify Moderator  
anotherday
Moderator

Reged: 05/15/13
Posts: 283
Loc: Alberta, Canada
Re: Atripla new
      #273577 - 08/25/13 11:36 PM

Kenn, I would give it the two weeks, I'm on Atripla since April 1st, they warned me of wild side effects and hallucinations so I just accepted it. I too suffer from anxiety and depression but I never once micro-analyzed side effects when taking the meds. I just waited until 10pm popped the pill and life went on.

Maybe just try not thinking about meds, side effects and HIV for the next few days ... take the docs orders about holding out the two weeks take the pill as prescribed. It's an awesome med, don't lose out on something that might really work in the long run!

--------------------
anotherday ... in paradise!
daily ponder ... be the reason someone smiles today!

Post Extras: Remind Me!   Notify Moderator  
Kenn
Newbie

Reged: 08/24/13
Posts: 2
Re: Atripla new
      #273578 - 08/26/13 01:16 AM

Thanks for the feedback Anotherday and Riverprincess. I appreciate both.

As the central nervous symptoms have been more severe each day I have decided to stop talking the Atripla and I feel in my heart this the right decision for me and I will start another medication in a few weeks after the Sustivia has left my system. Most likely that will be Stribild and I will update on that later.

To answer Riverprincess for the past year my CD4 count has been steady at 475-500, but my virlal load as been steadily increasing and was at 88,000 a few weeks ago.


Post Extras: Remind Me!   Notify Moderator  
riverprincessModerator
Moderator

Reged: 12/25/11
Posts: 1653
Loc: Jersey Shore
Re: Atripla new
      #273592 - 08/27/13 11:14 AM

Hey Kenn, We always have choices. And not everyone can take the same meds. Just don't wait too long before getting back on a tx. You don't want you vl to keep going up and your counts to go down. Some times we got to just ride the bull till it gets tired. I wish you the best with your next med. Please stay in touch and let us know how it goes. And feel free to pm any one of us . Sometimes all that is needed is just alitttle one to one chat to ease the anxiety. Be well my friend.

Post Extras: Remind Me!   Notify Moderator  
DJones
All Star

Reged: 04/02/09
Posts: 84
Loc: Milwaukee Wisconsin
Re: Atripla side effects (what not someone else with Atripla Drama) new
      #273603 - 08/27/13 07:52 PM

I started Atripla January 2009. After two years of vivid dreams (waking up screaming), panic attacks, skin rashes from the sun, throwing up bile each morning and the squirts) I switched to Truvada and Viramune. I still had skin rash problems from being in the sun and threw up daily bile a half hour after waking up (no matter what antacid I took) as well as morning cramps and squirts. I then this past Spring switched from Truvada to Epzicom and ever side effect I ever had is gone. GONE! So, I would see if you can take Epzicom and Viramune instead of Atripla. Yah, it is two pills instead of one, but it sure helped me. I started a blog the day I found out I was HIV. You can go back in time at my blog an see what daily life was like up to this day. The link is below. Good luck.

--------------------
http://daveslifelivingwithhiv.blogspot.com/

Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 2046

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3